MAUDE Adverse Event Report: COOK INC HIWIRE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC HIWIRE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number HWA-35-260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the procedure, the wire guides lost their hydrophilic coating.The coating was swelling.There were no adverse effects and additional procedures reported.A new device was used to complete the procedure.

Brand Name
HIWIRE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7885856
Report Number1820334-2018-02858
Device Sequence Number1819129
Product Code DQX
UDI-Device Identifier00827002363007
UDI-Public(01)00827002363007(17)180321(10)10517049
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2018
Device Catalogue NumberHWA-35-260
Device Lot Number10517049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1